# SDR AU010074

- Difficulty date: January 29, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11U1R6A
- Condition: Damaged
- Location: Propeller
- Part time: 19,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER BLADE DAMAGED BY MISSING SPINNER ATTACHMENT SCREW. THREE SCREWS MISSING FROM SPINNER. ONE SCREW WAS FOUND EMBEDDED IN THE PROPELLER BLADE. MAINTENANCE HAD BEEN CARRIED OUT ON THE PROPELLER PRIOR TO THE FLIGHT.
